MAUDE Adverse Event Report: RANIR LLC CVS BR HDS SMSNC PRO ADV NP; TOOTHBRUSH, POWERED

RANIR LLC CVS BR HDS SMSNC PRO ADV NP; TOOTHBRUSH, POWERED
Model Number BR HDS SMSNC PRO ADV NP 3PK +1 HD
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/14/2020
Type of Reportable Event Malfunction
Event or Problem Description
Consumer stated the blue bristles fell out of the brush head.She used it for 1 1/2 weeks.This is the first time she has purchased this product.Consumer returned the product to the store.Emailed cvs and requested product but was unable to retrieve the product.

Brand Name
CVS BR HDS SMSNC PRO ADV NP
Common Device Name
TOOTHBRUSH, POWERED
Manufacturer (Section D)
RANIR LLC
4701 east paris ave se
grand rapids MI 49512 5353
MDR Report Key9832414
Report Number1825660-2020-00732
Device Sequence Number14311464
Product Code JEQ
UDI-Device Identifier00050428348925
UDI-Public050428348925
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberBR HDS SMSNC PRO ADV NP 3PK +1 HD
Was Device Available for Evaluation? No
Distributor Facility Aware Date02/14/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/14/2020
Initial Report FDA Received Date03/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1